# SDR UPS805007

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CRACK INDICATION NOTED ON STRINGER 63, AFT FLANGE AT 4TH FASTENER OUTBOARD OF RT PYLON WING INTERSECTION OUTBOARD BRACKET.  CRACK EXTENDS FROM FASTENER HOLE EDGE TO THE EDGE OF STRINGER.  CUT OUT DAMAGED AREA PER SRM 57-2-2 FIG 3E, FABRICATED AND INSTALLED SECTION STRINGER 63 FROM XRS 378 TO XRS 420 AND TWO SPLICES PER SRM 57-2-2.
